# SDR SWAA002332

- Difficulty date: November 14, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6550887
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 1156 O/B CHORD CRACKED AT LBL 24, WL 260.  REMOVED AND REPLACED CHORD DOUBLER PER DWG 69-77737.
